# SDR BSY2003F00010

- Difficulty date: February 5, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N6160X
- Make and model: Cessna 310R
- Aircraft serial: 310R1305
- Engine: Cont IO520M
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT COME UP.  CYCLED GEAR SEVERAL TIMES COULD NOT DUPLICATE PROBLEM.   REMOVED AND REPLACED GEAR MOTOR AS A PRECAUTIONARY MEASURE.  OPS CHECK GOOD.
